MAUDE Adverse Event Report: MASIMO - 52 DISCOVERY ROOT WITH NONINVASIVE BLOOD PRESSURE AND TEMPERATU; MONITOR, PHYSIOLOGICAL, PATIENT (WITHOUT ARRHYTHMIA DETECTION OR ALARMS)

MASIMO - 52 DISCOVERY ROOT WITH NONINVASIVE BLOOD PRESSURE AND TEMPERATU; MONITOR, PHYSIOLOGICAL, PATIENT (WITHOUT ARRHYTHMIA DETECTION OR ALARMS)
Model Number 26224
Medical Device Problem Code Incorrect Measurement (1383)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 08/01/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Attempts have been made to obtain the product.The product has not been returned to masimo to allow an analysis to be performed.If the product is returned for evaluation or new information is obtained, a follow up report will be submitted.
 
Event or Problem Description
The customer reported the device provides blood pressure readings that are off by 10 to 15 points.No patient impact or consequences were reported.
 
Additional Manufacturer Narrative
Additional manufacturing narrative: the returned device was evaluated.External visual inspection showed no damage.The device was able to turn on using both ac and battery power.The unit was able to obtain readings and alarmed audibly and visually under alarm conditions.Comparison testing was performed between the returned customer device and a masimo test device, the displayed readings were comparable between the two devices.No critical errors were found in the device log file.The customer complaint was not duplicated, the device is fully functional.
 
Event or Problem Description

Brand Name
ROOT WITH NONINVASIVE BLOOD PRESSURE AND TEMPERATU
Common Device Name
MONITOR, PHYSIOLOGICAL, PATIENT (WITHOUT ARRHYTHMIA DETECTION OR ALARMS)
Manufacturer (Section D)
MASIMO - 52 DISCOVERY
52 discovery
irvine CA 92618 1604
MDR Report Key8955867
Report Number3011353843-2019-00047
Device Sequence Number13975198
Product Code MWI
UDI-Device Identifier00843997011907
UDI-Public00843997011907
Combination Product (Y/N)N
Initial Reporter StateCT
Initial Reporter CountryUS
PMA/510(K) Number
K151644
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional,user faci
Initial Reporter Occupation Biomedical Engineer
Remedial Action Other
Type of Report Initial,Followup
Report Date (Section B) 08/09/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number26224
Device Catalogue Number9695
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer08/26/2019
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 08/09/2019
Supplement Date Received by Manufacturer09/04/2019
Initial Report FDA Received Date09/03/2019
Supplement Report FDA Received Date09/25/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1